Tag: <span>risk</span>

Home / risk
Post

Astra Zeneca and blood clot risk in Europe

Health Canada has issued the following advisory statement “ Health Canada is aware of reports of adverse events in Europe following immunization with the AstraZeneca COVID-19 vaccine, and would like to reassure Canadians that the benefits of the vaccine continue to outweigh its risks. Health Canada authorized the vaccine based on a thorough, independent review...

Post

PICATO (ingenol mebutate gel, 0.015% and 0.05%) – Product Withdrawal in Canada due to Potential Increased Risk of Skin Cancer

At Health Canada’s request, LEO Pharma Inc. is withdrawing Picato from the Canadian market. This follows a safety review by the Department, which concluded that use of Picato may be associated with an increased risk of non-melanoma skin cancer, and that the benefits of using Picato no longer outweigh its potential risks. HMC

Post

Recall of certain hand sanitizers that contain technical-grade ethanol

Health Canada is advising Canadians that certain lots of the following hand sanitizer are being recalled from the market because they contain ethanol or denaturants that are not acceptable for use in hand sanitizers in Canada. Product Unacceptable Ingredient Recalling Company NPN or DIN Lot numbers Expiry Date Date Added Clean & Green Hand Sanitizer...

Post

COVID-19

The first two cases in Peel Region were tested positive on March 4th who were a couple aboard Grand Princess Cruise Ship from February 11- 21 out of San Fransisco. Both are recovering at home in self-isolation. The risk to the public remains low. There is no evidence that COVID-19 is circulating in the community....

Post

Misuse and Abuse of Antidiarrheal Loperamide- January 2018

FDA announced new action to combat the growing problem of abuse and misuse of the opioid-based antidiarrheal medication loperamide (Imodium). In 2016, the FDA warned about life-threatening cardiac events, including QT interval prolongation, torsades de pointes or other ventricular arrhythmias, syncope, and cardiac arrest, with loperamide misuse and abuse. The FDA notes that some individuals...